# SDR C2XA11CL236

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 25,356 hours, 13,681 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Nr 2 Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

ORD FLT 6147 - THE CREW REPORTED A LAV SMOKE EICAS WARNING MESSAGE ALSO REPORTED SMOKE IN CABIN FROM ROW 5-7 CEILING AND WALL.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RESECURED THE NR 2 PACK DUCT.  RAN BOTH ENGINES AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
